Please use this identifier to cite or link to this item:
Title: Notions of hyperbolicity in monoids
Authors: Hoffmann, M
Thomas, RM
First Published: 28-Jan-2010
Citation: THEORETICAL COMPUTER SCIENCE, 2010, 411 (4-5), pp. 799-811
DOI Link: 10.1016/j.tcs.2009.10.016
ISSN: 0304-3975
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.